Minastrin 24 Fe Cramping

1 Reply Updated



Conversation Starter

Dreamy70 Says:
via mobile

Im at the end of my second month taking minastrin 24 fe. I have no period but i have mild cramping. Should I be concerned?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That can a normal side effect of this medication, as reported by the FDA. You may also experience nausea, dizziness, headache and irritability.

However, if it continue past 3 months, or worsens, you should consult your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Minastrin 24 fe no period
I've been taking minastrin for about 4 months now. My periods have been pretty correlated with the brown pills. I... 5 replies
minastrin 24 fe no period this last month
I have been taking Minestrin 24 for over a year now with a regular period, however this last month - I have not had peri... 4 replies
minastrin 24 fe and no period
This is my third month on minastrin and the first month was a normal period for about 4 days, second month was brown dis... 3 replies
minastrin 24 fe with water?
I was taking lo loestrin 24 fe for almost 2 years and it was switched to minastrin 24 fe, so I have been taking the new ... 2 replies
minastrin 24 fe Placebo
Hi! I have been on Minasterin FE 24 for about 1 year now. I had my normal period last month that started on the second d... 1 reply
minastrin 24 fe brown discharge
Hi, I have been on minastrin fe for about 8 months. My period has always been normal. However, this time for the last 3 ... 1 reply
minastrin 24 fe Down Syndrome
My daughter is 15 and has Down Syndrome. She has been on Minastrin 24 FE for a year to control her heavy bleeding. The d... 1 reply
minastrin 24 fe - haven't started my period yet
This month I got on minastrin 24 fe and I took it for a little while and stopped 2 days before my period because I would... 1 reply
minastrin 24 fe no period worry
I been on minastrin for a month and I still havent had no period what should I do I am scare that I want be able to have... 1 reply
minastrin 24 fe - no period?
I took minastrin 24 fe for 6 months. I got off track in the 5th month and didn't have a period (normally lasts all 4... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA